# SDR AALA201912059007

- Difficulty date: December 1, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 98,210 hours, 16,013 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Housing
- Part number: 812E504
- Part serial: 3450
- Condition: Leaking
- Location: Sump Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAT WAS GROUNDED: UNWANTED FUEL TRANSFER L-WING TO CENTER TANK, HAPPENED MAINLY WITH FUEL QUANTITY < 35,000LBS AT  A RATE OF ABOUT 500 LBS PER HOUR. TRANSFER STOPPED COMPLETELY WITH FUEL < 35,000 LBS. REMOVED AND REPLACED L/F AUTO SUMPING JET PUMP HOUSING ASSY IAW B767 AMM 28-22-06. OPS AND MIGRATION CHECKS PASSED. NO FAULTS NOTED.
